# SDR USAASB98157

- Difficulty date: June 25, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N375US
- Make and model: Boeing 737-3B7
- Aircraft serial: 22954
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 30043229
- Condition: Inoperative
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SYR - MAINTENANCE FOUND THE EXTERIOR EMERGENCY LIGHT JUST AFT OF THE RIGHT WING INOP.  MAINTENANCE REMOVED AND REPLACED THE EXTERIOR EMERGENCY LIGHT ASSEMBLY.  OPERATIONAL CHECK GOOD.  (M)
